# SDR SWAA2025072489396

- Difficulty date: July 9, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT STRUCTURE FORWARD SHIELD IS CORRODED AROUND NUT PLATES ON LOWER SIDE.  REMOVED AND REPLACED AFT CARGO DOOR CUT OUT STRUCTURE FORWARD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV A.
